A new form of the generalized complete elliptic integrals

Research output: Contribution to journalArticlepeer-review

39 Citations (Scopus)


Generalized trigonometric functions are applied to Legendre’s form of complete elliptic integrals, and a new form of the generalized complete elliptic integrals of the Borweins is presented. According to the form, it can be easily shown that these integrals have similar properties to the classical ones. In particular, it is possible to establish a computation formula of the generalized p in terms of the arithmeticgeometric mean, in the classical way as the Gauss-Legendre algorithm for p by Brent and Salamin. Moreover, an elementary alternative proof of Ramanujan’s cubic transformation is also given.

Original languageEnglish
Pages (from-to)202-226
Number of pages25
JournalKodai Mathematical Journal
Issue number1
Publication statusPublished - 2016 Mar 25


  • Arithmetic-geometric mean
  • Gauss-Legendre’s algorithm
  • Generalized complete elliptic integrals
  • Generalized trigonometric functions
  • P-Laplacian
  • Ramanujan’s cubic transformation

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'A new form of the generalized complete elliptic integrals'. Together they form a unique fingerprint.

Cite this